# SDR AWXA200200822

- Difficulty date: August 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928576
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON CENTER INBOARD SIDE OF STRINGER 22 L/H, AFT OF DOME PLATE NUT AND ABOVE EMERGENCY LIGHT ASSEMBLY AT BS 776. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS. CUTOUT DAMAGED SECTION OF STRINGER 22 L/H; FABRICATED 2 EACH ANGLES AND A SPLICE CHANNEL; AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-3, PG. 3-10.
